# SDR SWAA2016012048207

- Difficulty date: December 1, 2015
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 68,110 hours, 55,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE FASTENER HOLE CUT OUT CRACKED AT BS 304, WL 259.  REPAIRED SKIN IAW SRM.
